A 41-year-old female asked:
My daughter took many tablets of reuterina junior probiotic, when she went to bed she was fine but now she was vomiting but she's sleeping again. what are the side effects of overdose on probiotics? she's 2.5 years old
1 doctor answer • 4 doctors weighed in
Dr. James Fergusonanswered
Pediatrics 48 years experience
Doubt OD : Probiotics are basically healthy bacteria in a form given to help a kid have a gut with the good germs instead of others. The kid can certainly have a intolerance or allergic reaction to any of the many other fillers in the preparation. I would call it an intolerance rather than an OD but would never offer use it again. You may want to report the reaction to the drug company & your doc.
Created for people with ongoing healthcare needs but benefits everyone.
150 viewsReviewed >2 years ago
Last updated Aug 1, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.